A proof of the completeness theorem of Grödel

H. Rasiowa; Roman Sikorski

Fundamenta Mathematicae (1950)

  • Volume: 37, Issue: 1, page 193-200
  • ISSN: 0016-2736

How to cite


Rasiowa, H., and Sikorski, Roman. "A proof of the completeness theorem of Grödel." Fundamenta Mathematicae 37.1 (1950): 193-200. <http://eudml.org/doc/213213>.

author = {Rasiowa, H., Sikorski, Roman},
journal = {Fundamenta Mathematicae},
keywords = {philosophy and foundations of mathematics},
language = {eng},
number = {1},
pages = {193-200},
title = {A proof of the completeness theorem of Grödel},
url = {http://eudml.org/doc/213213},
volume = {37},
year = {1950},

AU - Rasiowa, H.
AU - Sikorski, Roman
TI - A proof of the completeness theorem of Grödel
JO - Fundamenta Mathematicae
PY - 1950
VL - 37
IS - 1
SP - 193
EP - 200
LA - eng
KW - philosophy and foundations of mathematics
UR - http://eudml.org/doc/213213
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.